# SDR QXEA9902535

- Difficulty date: December 5, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N353PH
- Make and model: Dhav DHC8202
- Aircraft serial: 496
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: 734386B
- Condition: Malfunctioned
- Location: Cargo Bay
- Part time: 2,213 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

PDX- EN ROUTE FROM EUG TO SEA, SMOKE WARNING LIGHT FLASHED THREE TO FOUR TIMES THEN WENT OUT.  THIS OCCURED TWO SEPARATE TIMES.  FLIGHT THEN DIVERTED TO PDX.  LANDED WITHOUT INCIDENT.  MX INSPECTED AIRCRAFT AND FOUND NO EVIDENCE OF SMOKE OR FIRE.  REMOVED AND REPLACED BOTH FWD AND AFT CARGO PIT SMOKE DETECTORS. OPERATIONAL CHECKS GOOD.  AIRCRAFT RETURNED TO SERVICE.  NUMBER TWO SMOKE DETECTOR SERIAL NUMBER 0936.  TIME SINCE REPAIR 545 HOURS, 761 CYCLES.
